The Annals of Mathematical Statistics

Note on the Distributions of the Standard Deviations and Second Moments of Samples From a Gram-Charlier Population

G. A. Baker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 127-130.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732587

Digital Object Identifier
doi:10.1214/aoms/1177732587

Zentralblatt MATH identifier
0012.36302

JSTOR
links.jstor.org

Citation

Baker, G. A. Note on the Distributions of the Standard Deviations and Second Moments of Samples From a Gram-Charlier Population. Ann. Math. Statist. 6 (1935), no. 3, 127--130. doi:10.1214/aoms/1177732587. https://projecteuclid.org/euclid.aoms/1177732587


Export citation